# SDR 2018FA0000392

- Difficulty date: September 22, 2018
- Submitted: September 27, 2018
- Operation: General aviation
- Make and model: Boeing 737-3Q8
- Aircraft serial: 26303
- System (JASC): 3251 · Steering Unit
- Part: Pulley
- Part number: BMP30J4
- Condition: Defective
- Location: Nlg Steering
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STEERING CONTROL WAS LOST DURING TAXY OPERATION IN THE HEAD OF THE RUNWAY. CORRECTIVE ACTION: HAS BEEN CHANGED PULLEY OF NOSE STEERING MECHANISM IAW AMM 32-51-31 AND PERFORMED OPERATIONAL TEST IAW AMM 32-51-00 PERFORMED BY OMA 145 N° 014
